# SDR DALA2025042303169

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER AND ON INNER SIDE OF WASTE SERVICE PANEL BTW STA Y=1022 AND STA Y=1037 BTW LONG 23L AND LONG 25L AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00232: CORROSION LEVEL 2. INTERNAL DOUBLER AT INNER SIDE OF WASTE SERVICE PANEL BTW STA Y=1022 AND STA Y=1037 BTW LONG 23L AND LONG 25L AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0926272)
